# SDR AALA20100730TUL01

- Difficulty date: July 29, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N14551
- Make and model: Doug DC-9-82
- Aircraft serial: 53033
- Aircraft time: 56,652 hours, 29,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SIDE OF THE FORWARD SERVICE DOOR SILL SUB FLOOR IS CORRODED STATION 160 TO STATION 180 (AS VIEWED FROM THE E&E COMPARTMENT).  COMPLETED INSTALLATION DOUBLER STATION 160-200, AND OVERLAY DOUBLER STATION 160-180 PER AARD 53-20-00-16.
